# SDR DALA2025102407796

- Difficulty date: October 21, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 116,497 hours, 17,628 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

DIVERTED TO KEF DUE TO LEFT ENGINE FAILURE.   MAINTENANCE FOUND METAL IN TAIL PIPE. LEFT ENGINE REPLACEMENT IN WORK.(A010420)
